# SDR DALA2021090105159

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 52,355 hours, 36,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB PAN CORRODED IN MANY LOCATIONS- MARKED. SUMMARY SEE NRC 001-0374:5231-2003/001 00209: REPAIRED PER B717 SRM 53-20-15-2R PROCEDURE 6. (LP #1931552)
